BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Back to Search Results |
| Model Number |
SC-2366-50 |
| Medical Device Problem Codes |
High impedance (1291); Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation, and the spinal cord stimulation lead placed on the right side, displayed high impedances.As such, the patient underwent a procedure where the lead was removed and a new lead was implanted; however, during the procedure, the physician discovered by x-ray that the second lead on the left had migrated.The physician replaced that lead as well.The patient was doing well postoperatively.The leads were not returned as they were retained by the customer.
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: qrb additional suspect medical device component involved in the event: product family: scs-linear leads, brand name: linear 3-6, upn: m365sc2366500, model: sc-2366-50, serial: (b)(6), lot: 7076779.